MAUDE Adverse Event Report: Agiliti Health - Hays RAYE'S, Inc dba Sizewise Manufacturing; BRP3 394880

Agiliti Health - Hays RAYE'S, Inc dba Sizewise Manufacturing; BRP3 394880
Model Number 45060100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The bed frame was stuck in an elevator and not working.Then the device went into reverse and kept backing into a medical center employee injuring their left shoulder and left upper back.
 
Additional Manufacturer Narrative
The bed frame was evaluated, and the reported issue could not be reproduced.The power drive operated as intended throughout testing.Further information is contained within (b)(4).

Brand Name
RAYE'S, Inc dba Sizewise Manufacturing
Common Device Name
BRP3 394880
Manufacturer (Section D)
Agiliti Health - Hays
500 commerce pkwy
hays KS 67601
Manufacturer (Section G)
Agiliti Health - Hays
500 commerce pkwy
hays KS 67601
Manufacturer Contact
bethany schultz
500 commerce pkwy
hays, KS 67601
+1(507)261-5682
MDR Report Key50613467
Report Number1931307-2026-00004
Device Sequence Number10742573
Product Code FNL
UDI-Device Identifier00845699002238
UDI-Public00845699002238
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number45060100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown